For sure. Medications have enough side effects without adding to it or making them worse. I prefer more than one opinion especially when it comes to medical questions. Our Pharmacist has been such a help to us through the years.
Fingers crossed that your test results/xray will come back good and that MTX works well for you. I was on it for many years(tablets not crushed). I had less appetite which is not a bad thing usually but I wasn't naseated(sp) and I had the occasional mouth ulcer, not too bad. Oh and hair-thinning. No one is happy about
that side effect. That's why Folic Acid is used, to calm the side effects. Well, as long as it help to control the RA. That's important! You're welcome.
Enjoy your day!
Type 1 Diabetes - Severe Rheumatoid Arthritis(RA) - Asthma - Hypounawareness - secondary Raynauds - Osteoarthritis - Dry Eye - other stuff
Coversyl - Pantoloc(as irritation preventative) - Levemir - Indocid - long acting Morphine - short acting Morphine - Salbutamol - Prednisone - Humalog - MTX(injectable) - Folic Acid - Extra Strength Tylenol - Tears Naturelle II - Aspirin(81 mgs.) - Cod Liver O